სტატიები / საქართველოში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი: ან ამოირჩიეთ გამოქვეყნების თარიღი:
მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  26131 ჩანაწერიდან.


ძებნის განულება

რ. ქუთათელაძე, ა. კობიაშვილი. On page Management in Databases Access. Georgian Engineering News # 4. 2006წ. gv. 140-143.

R. Kutateladze, A.kobiashvili. On Page Management In Databases Access. GEORGIAN ENGINEERING NEWS # 4 Tbilisi. 2006წ. .

Z. Kvatadze, Labadze L., Sokhadze G. On Parameter Estimation for Ornshtein-Uhlenbegk Process . Scirea journal of mathematics, Science Research Assotiarion a global academic organizarion, Volume 1. N 1, p.p. 119-129. 2016წ. .

გ. მალასიძე, Gogaladze i.. On plane meridional orbits for some forms of Stekkels potencial . New series Geo.Acad. press.Tbilisi. 2010წ. vol 4, #1 p.45-48.

E. Elerdashvili, I. Sakhokia . On points of libration in problem of three bodies. Georgian Academy of Sciences, PROCEEDINGS of A.Razmadze Mathematical Institute. 1994წ. Vol. 110, pp99-108 .

T. Medoidze, G. Asatiani, V. Zhekov, Z. Melikishvili, G. Tsintsadze, T. Sanadze. On Possibility of YAG:Tm3+ Anti-Stokes Laser Operation. Bulletin of Georgian Academy of Sciences. 1999წ. No 1, pp. 70-73.

ზ. ხვედელიძე, Inga Samxaradze, Teimuraz Davitashvili. On pressure dgop distribution at hogh power peturbation over the mountainous territory. Bulition thrGeorgian Academy of sciences. 0წ. 155,N1. p. 62-67. 2015 Y..

Z. Khvedelidze. On pressure drop distribution at high power perturbation over the mountations territory . Bulition thr Georgian Academy of scienes, . 2015წ. 155m N1 p. 62-67.

ნ. კანდელაკი, T. Chantladze , A. Lomtatidze . On quadratically integrable solutions of the second order linear equations. . Arch. Math., Brno. 2001წ. 37, 57-62.

თ. ჩანტლაძე, A. Lomtatidze, N. Kandelaki. On quadratically integrable solutions of the second order linear equations.. Arch. Math. Brno. 2001წ. 37, 1, 57-62.

Z. Charbadze. ON QUANTITATIVE ESTIMATION OF THE SAFE FUNCTIONING OF HYDRAULIC ENGINEERING FACILITIES AT FLOODS. საერთაშორისო სიმპოზიუმი . 2009წ. წყალთა მეურნეობის ინსტიტუტი დაარსებიდან 80 წლისდთავთან დაკავშირებით. გვ. 81-84.

T. Buadze, Nadaraia E., Sokhadze G. On Radon-Nikodym densitiy estimatates of the solution of differential equations with a random right-hand part . Applied Mathematics and Mechanics, Tbilisi. 2008წ. vol. 13, #2, 2008, 26-29.

G. Giorgobiani, S. Levental. On rearrangement theorem in Banach spaces. . Georgian Mathematical Journal. 2014წ. Volume 21, Issue 2, p. 157 – 163..

M. Zakradze, Z. Tabagari, N. Koblishvili. On reduction of the Dirichlet generalized boundary velue problem to an ordinary problem for a harmonic function.. Proceedings of A. Razmadze Math. Inst.. 2003წ. Vol. 132, 93-106..

მ. ბერიაშვილი, ალექსი კირთაძე. On relative measurability of real-valued functions with respect to some measures in the space R^N . Proceedings of A. Razmadze Mathematical Institute. 2014წ. Vol. 164, 95-97.

L. Chkhartishvili, I. Murusidze. On relative stability of single-walled boron nitride nanotubes. Nano Studies. 2010წ. 2, 183-212.

T. Jangveladze, N. Iremadze. On Riquire Boundary Value Problem for Charney Regularized Equation. Rep. Enl. Sess. Sem. of I.Vekua Inst. Appl. Math. 1993წ. V.8, N1, p.25-27.

. On separation properties for families of probability measures. Georgian Mathematical Journal . 2003წ. vol.10, no 2, 335--342..

T. Tsabadze. On Similarity and Coordination Index of Finite Collections of Fuzzy Sets. J. Academy of Science Bulletin. 2004წ. 169(3), 466-470..

N. Shavlakadze. On singularities of contact stress upon tension and bending of plates with elastic inclusion. Proc. A. Razmadze Math. Inst.. 1999წ. 120, 135-147.